# SDR RAIA990129

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N570HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41089
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: C40631
- Condition: Failed
- Location: Rt Propeller
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - FLT 7635 - PROPELLER FAILED IN BOTH CYCLES.  MAINTENANCE REPLACED RIGHT PROPELLER BRUSH BLOCK.  (X)
